American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 100 found      Go to page: 1 2 3 4

[1] Cristian E. Gutiérrez and Truyen Nguyen. Interior second derivative estimates for solutions to the linearized Monge-Amp\`ere equation. Trans. Amer. Math. Soc. 367 (2015) 4537-4568.
Abstract, references, and article information   
View Article: PDF

[2] Andrea Dall’Aglio and Alessio Porretta. Local and global regularity of weak solutions of elliptic equations with superquadratic Hamiltonian. Trans. Amer. Math. Soc. 367 (2015) 3017-3039.
Abstract, references, and article information   
View Article: PDF

[3] Nikolaos S. Papageorgiou and Vicenţiu D. Rădulescu. Multiplicity of solutions for resonant Neumann problems with an indefinite and unbounded potential. Trans. Amer. Math. Soc. 367 (2015) 8723-8756.
Abstract, references, and article information   
View Article: PDF

[4] Sergiu Aizicovici, Nikolaos S. Papageorgiou and Vasile Staicu. Nodal solutions for $(p,2)$-equations. Trans. Amer. Math. Soc. 367 (2015) 7343-7372.
Abstract, references, and article information   
View Article: PDF

[5] Jiguang Bao, Haigang Li and Yanyan Li. On the exterior Dirichlet problem for Hessian equations. Trans. Amer. Math. Soc. 366 (2014) 6183-6200.
Abstract, references, and article information   
View Article: PDF

[6] Manassés de Souza and João Marcos do Ó. A sharp Trudinger-Moser type inequality in $\mathbb{R}^2$. Trans. Amer. Math. Soc. 366 (2014) 4513-4549.
Abstract, references, and article information   
View Article: PDF

[7] Dimitri Mugnai and Nikolaos S. Papageorgiou. Wang's multiplicity result for superlinear $(p,q)$--equations without the Ambrosetti--Rabinowitz condition. Trans. Amer. Math. Soc. 366 (2014) 4919-4937.
Abstract, references, and article information   
View Article: PDF

[8] E. N. Barron, R. Goebel and R. R. Jensen. Quasiconvex functions and nonlinear PDEs. Trans. Amer. Math. Soc. 365 (2013) 4229-4255.
Abstract, references, and article information   
View Article: PDF

[9] J. Andersson and H. Mikayelyan. The zero level set for a certain weak solution, with applications to the Bellman equations. Trans. Amer. Math. Soc. 365 (2013) 2297-2316.
Abstract, references, and article information   
View Article: PDF

[10] Graham Smith. The non-linear Plateau problem in non-positively curved manifolds. Trans. Amer. Math. Soc. 365 (2013) 1109-1124.
Abstract, references, and article information   
View Article: PDF

[11] Maria Alessandra Ragusa, Atsushi Tachikawa and Hiroshi Takabayashi. Partial regularity of $p(x)$-harmonic maps. Trans. Amer. Math. Soc. 365 (2013) 3329-3353.
Abstract, references, and article information   
View Article: PDF

[12] A. Fino, Y.Y. Li, S. Salamon and L. Vezzoni. The Calabi--Yau equation on 4-manifolds over 2-tori. Trans. Amer. Math. Soc. 365 (2013) 1551-1575.
Abstract, references, and article information   
View Article: PDF

[13] Adam M. Oberman and Luis Silvestre. The Dirichlet problem for the convex envelope. Trans. Amer. Math. Soc. 363 (2011) 5871-5886. MR 2817413.
Abstract, references, and article information   
View Article: PDF

[14] Martin Dindoš. Large solutions for Yamabe and similar problems on domains in Riemannian manifolds. Trans. Amer. Math. Soc. 363 (2011) 5131-5178. MR 2813411.
Abstract, references, and article information   
View Article: PDF

[15] Jann-Long Chern, Zhi-You Chen and Yong-Li Tang. Uniqueness of finite total curvatures and the structure of radial solutions for nonlinear elliptic equations. Trans. Amer. Math. Soc. 363 (2011) 3211-3231. MR 2775804.
Abstract, references, and article information   
View Article: PDF

[16] Liping Wang, Juncheng Wei and Shusen Yan. A Neumann problem with critical exponent in nonconvex domains and Lin-Ni's conjecture. Trans. Amer. Math. Soc. 362 (2010) 4581-4615. MR 2645043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Tobias Lamm. Energy identity for approximations of harmonic maps from surfaces. Trans. Amer. Math. Soc. 362 (2010) 4077-4097. MR 2608396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Micah Warren. Calibrations associated to Monge-Ampère equations. Trans. Amer. Math. Soc. 362 (2010) 3947-3962. MR 2608392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Stefano Pigola, Marco Rigoli and Alberto G. Setti. Existence and non-existence results for a logistic-type equation on manifolds. Trans. Amer. Math. Soc. 362 (2010) 1907-1936. MR 2574881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yohei Sato and Kazunaga Tanaka. Sign-changing multi-bump solutions for nonlinear Schrödinger equations with steep potential wells. Trans. Amer. Math. Soc. 361 (2009) 6205-6253. MR 2538593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Patricio L. Felmer and Alexander Quaas. Fundamental solutions and two properties of elliptic maximal and minimal operators. Trans. Amer. Math. Soc. 361 (2009) 5721-5736. MR 2529911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Pengfei Guan and Eric Sawyer. Regularity of subelliptic Monge-Ampère equations in the plane. Trans. Amer. Math. Soc. 361 (2009) 4581-4591. MR 2506420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jay Kovats. Value functions and the Dirichlet problem for Isaacs equation in a smooth domain. Trans. Amer. Math. Soc. 361 (2009) 4045-4076. MR 2500878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Marius Ghergu. Steady-state solutions for Gierer-Meinhardt type systems with Dirichlet boundary condition. Trans. Amer. Math. Soc. 361 (2009) 3953-3976. MR 2500874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Lei Zhang. Prescribing curvatures on three dimensional Riemannian manifolds with boundaries. Trans. Amer. Math. Soc. 361 (2009) 3463-3481. MR 2491888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Vladimir Kondratiev, Vitali Liskevich and Zeev Sobol. Positive super-solutions to semi-linear second-order non-divergence type elliptic equations in exterior domains. Trans. Amer. Math. Soc. 361 (2009) 697-713. MR 2452821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Stefano Pigola, Marco Rigoli and Alberto G. Setti. A correction to: ``Some characterizations of space-forms". Trans. Amer. Math. Soc. 360 (2008) 3943-3944. MR 2386253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] D. Motreanu, V. V. Motreanu and N. S. Papageorgiou. Positive solutions and multiple solutions at non-resonance, resonance and near resonance for hemivariational inequalities with $p$-Laplacian. Trans. Amer. Math. Soc. 360 (2008) 2527-2545. MR 2373324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] E. N. Barron, L. C. Evans and R. Jensen. The infinity Laplacian, Aronsson's equation and their generalizations. Trans. Amer. Math. Soc. 360 (2008) 77-101. MR 2341994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Olivier Guibé and Anna Mercaldo. Existence of renormalized solutions to nonlinear elliptic equations with two lower order terms and measure data. Trans. Amer. Math. Soc. 360 (2008) 643-669. MR 2346466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 100 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia